Recursive computation of the invariant measure of a stochastic differential equation driven by a Lévy process

Abstract : We investigate some recursive procedures based on an exact or ``approximate'' Euler scheme with decreasing step in vue to computation of invariant measures of solutions to S.D.E. driven by a Lévy process. Our results are valid for a large class of S.D.E. that can be governed by Lévy processes with few moments or can have a weakly mean-reverting drift, and permit to find again the a.s. C.L.T for stable processes.
Type de document :
Article dans une revue
The Annals of Applied Probability : an official journal of the institute of mathematical statistics, The Institute of Mathematical Statistics, 2008, 18 (2), pp.379-426
Liste complète des métadonnées

Littérature citée [26 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00009273
Contributeur : Fabien Panloup <>
Soumis le : mercredi 2 avril 2008 - 11:03:03
Dernière modification le : lundi 29 mai 2017 - 14:22:47
Document(s) archivé(s) le : mardi 21 septembre 2010 - 16:14:21

Fichiers

aap0228.pdf
Accord explicite pour ce dépôt

Identifiants

Collections

INSMI | UPMC | USPC | PMA

Citation

Fabien Panloup. Recursive computation of the invariant measure of a stochastic differential equation driven by a Lévy process. The Annals of Applied Probability : an official journal of the institute of mathematical statistics, The Institute of Mathematical Statistics, 2008, 18 (2), pp.379-426. 〈hal-00009273v2〉

Partager

Métriques

Consultations de
la notice

180

Téléchargements du document

74